Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i10.60
pages 46-51

Linear Differential Hold-In Games with Integral Constraints

Valentin V. Ostapenko
Research and Training Complex "Institute of Applied System Analysis" of National Academy of Sciences of Ukraine and Ministry of Education of Ukraine, Kyiv, Ukraine
Irina L. Ryzhkova
Research and Training Complex "Institute of Applied System Analysis" of National Academy of Sciences of Ukraine and Ministry of Education of Ukraine, Kyiv, Ukraine

SINOPSIS

The problem of holding trajectory in differential games with an arbitrary matrix and integrated constraints of controls of the players is considered. The method based on concepts of H-convexity and matrix convexity which was earlier applied to solution of linear games with geometrical constraints on controls of the players, is proposed. The analog of the theorem about alternative is obtained.


Articles with similar content:

Generalized Convolutions of Functions and their Application to Syntactic Analysis of Distorted Sequences
Journal of Automation and Information Sciences, Vol.28, 1996, issue 1-2
M. I. Shlezinger
Necessary Optimality Conditions of Second Order in Classical Sense in Optimal Control Problems of Three-Point Conditions
Journal of Automation and Information Sciences, Vol.42, 2010, issue 3
Shamo Isakh ogly Djabrailov, Yagub Amiyar ogly Sharifov, Magomet Farman ogly Mekhtiyev
Presentation of Solutions of Linear Systems with Fractional Derivatives in the Sense of Riemann-Liouville, Caputo and Miller-Ross
Journal of Automation and Information Sciences, Vol.40, 2008, issue 6
Ivan I. Matichin, Arkadiy A. Chikriy
On Determination of the Coefficient of Derivative in the Equation of a String Oscillations with Discontinuity
Journal of Automation and Information Sciences, Vol.51, 2019, issue 2
Zumrud Rasim kyzy Safarova
INTEGRAL FORMULAS IN ELECTROMAGNETIC ELASTICITY OF HETEROGENEOUS BODIES. APPLICATION IN THE MECHANICS OF COMPOSITE MATERIALS
Composites: Mechanics, Computations, Applications: An International Journal, Vol.8, 2017, issue 2
Vladimir I. Gorbachev